# SDR SWAA2022022830529

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE SUPPORT BEAM FOR PANEL 661AB IS CRACKED / REMOVED AND REPLACED RT WING LOWER TRAILING EDGE SUPPORT BEAM FOR PANEL 661AB P/N . 115A3758-10 IAW SRM 51-40-02 AND AIPC 57-50-00-18. 88920U 26DEC18
